# SDR SIMA20171005001

- Difficulty date: October 5, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 28,436 hours, 25,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED AT STRINGER 2L JUST AFT OF FRAME 75.  REPAIRED THE SKIN IAW SRM 53-31-01.
